# SDR ABXA20161018149

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 100,605 hours, 27,972 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED A STRONG HOT METAL TYPE OF ODOR DURING TAKEOFF AND CRUISE.  THE ODOR WOULD LAST A MINUTE OR TWO, THEN DISSIPATE.  NO SMOKE WAS OBSERVED.  THE AIRPLANE WAS REMOVED FROM SERVICE AND THE MAIN EQUIPMENT CENTER WAS INSPECTED.  THERE WAS NO EVIDENCE OF BURNT COMPONENTS.  THE COOLING PACK SYSTEM WAS RUN WITH NO ODORS OBSERVED.  THE CAUSE OF THE ODOR WAS NOT FOUND.
